MAUDE Adverse Event Report: Beckman Coulter, Inc Access High Sensitivity Troponin I reagent; Immunoassay Method, Troponin Subunit

Beckman Coulter, Inc Access High Sensitivity Troponin I reagent; Immunoassay Method, Troponin Subunit
Catalog Number B52699
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2025
Type of Reportable Event Malfunction

Brand Name
Access High Sensitivity Troponin I reagent
Common Device Name
Immunoassay Method, Troponin Subunit
Manufacturer (Section D)
Beckman Coulter, Inc
1000 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
Beckman Coulter, Inc
1000 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
+1(952)491-6938
MDR Report Key50932284
Report Number2122870-2026-00354
Device Sequence Number10722293
Product Code MMI
UDI-Device Identifier15099590693183
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K172787
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue NumberB52699
Device Lot Number440362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2025
Initial Report FDA Received Date09/29/2026
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown